Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A uniformly convex Banach space with a Schauder basis which is subsymmetric but not symmetric


Author: Lakhpat R. Pujara
Journal: Proc. Amer. Math. Soc. 54 (1976), 207-210
MSC: Primary 46B15
DOI: https://doi.org/10.1090/S0002-9939-1976-0402472-1
MathSciNet review: 0402472
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An example of a uniformly convex Banach space with a basis $ ({x_i})$ is contructed such that $ ({x_i})$ is subsymmetric but not symmetric.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B15

Retrieve articles in all journals with MSC: 46B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0402472-1
Keywords: Uniformly convex space, subsymmetric basis, symmetric basis
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society